# SDR CA050815001

- Difficulty date: August 14, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Beech B300B350C
- Aircraft time: 7,782 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 1013841761
- Part serial: 1674
- Condition: Failed
- Location: Fwd Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

(CAN) THE AIRCRAFT WAS ON THE RETURN LEG OF A TRIP WHEN THE FORWARD VENT MOTOR P/N 101-384176-1 MODEL EM640-1 FAILED ON SHORT FINAL LANDING. THE TBO ON THIS UNIT IS 1500 HRS IAW COMPONENT OVERHAUL MANUAL. OUR UNIT FAILED PRIOR TO THIS LIMIT AND HAVE HAD OTHER OCCURRENCES OF PREMATURE FAILURE.  HAVE DECIDED TO REDUCE THE TBO TIME IN HOUSE TO 1200 HRS AS A PREVENTIVE MEASURE. THE REMOVAL AND INSTALLATION OF THIS UNIT IS A TIME CONSUMING TASK ON THIS AIRCRAFT.
